# SDR COMA0560471

- Difficulty date: August 27, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 6,270 hours, 5,298 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5291 - EN ROUTE CVG-XNA RECEIVED A STEERING FAIL WARNING, FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE STEERING WIRING HARNESS ON NLG.
